It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Zoloft Withdrawl - Need Help!

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-24-2005, 11:41 AM   #1
    david82165
    Junior Member
    (male)
     
    david82165's Avatar
     
    Join Date: Nov 2003
    Posts: 33
    david82165 HB User
    Unhappy Zoloft Withdrawl - Need Help!

    Hello,

    I have been on Zoloft since 1995. I was on 200mg a day, then went down to 150mg for a week, 100mg for a week, then 50mg for a week, and then off for the the past 48 hours. I have no symptoms of depression as a result of being of the zoloft. I am experiancing stoumach pains, sweating, nasuae, and headaches. It feels like I have the Flu. Are these normal withdrwawl symtoms? How long do they last? Anything to alleviate the symtoms. Your help would me much appeciated.

    Thank you.

     
    Sponsors Lightbulb
       
    Old 01-24-2005, 11:58 AM   #2
    20twenty
    Newbie
    (male)
     
    20twenty's Avatar
     
    Join Date: Jan 2005
    Posts: 3
    20twenty HB User
    Re: Zoloft Withdrawl - Need Help!

    David, I currently take Zoloft but I have gone off it before without any withdrawal. Going from 50mg's to none is a big step. You have to do it very gradually, and it looks like you didn't. Did you just go off it on your own or with your doctor's guidance? You are experiencing withdrawal symptoms and I'm not sure how long they'll last. The last time I went off Zoloft I went from 100mg to 75mg to 50mg to 37 1/2mg to 25mg to 12 1/2mg and then to none. It took about 2 weeks altogether--a very gradual reduction in the medicine. Your symptoms should wear off eventually, and if not, let your doctor know.

    Jim

     
    Old 01-25-2005, 01:37 AM   #3
    kristalynne
    Junior Member
    (female)
     
    kristalynne's Avatar
     
    Join Date: Jan 2005
    Posts: 10
    kristalynne HB User
    Re: Zoloft Withdrawl - Need Help!

    I have to agree...It sounds like you weaned yourself off really fast. If I did that I would be having electrical zaps and twitches all day and night. Be careful and don't let yourself crash. Once you get too low it can get hard to find the energy and initiative to call up the doctor and make an appointment. I made that mistake once when trying life without meds on more than one occasion.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Zoloft withdrawl update 9041missy Drug Interactions / Side Effects 24 05-08-2007 12:36 PM
    Getting off Zoloft wothout having zaps, withdrawl, etc in unexpected way. t_411 Anxiety 10 05-24-2006 02:14 AM
    Zoloft Withdrawl And Weight Gain tinkerbell7 Depression 7 11-13-2005 03:25 PM
    Lexapro, zoloft or paxil......????? Alyna25 Anxiety 4 09-06-2005 09:09 PM
    13 yr daughter to stop Zoloft CT?! kitty1625 Drug Interactions / Side Effects 13 08-29-2005 06:50 AM
    Zoloft Withdrawal is HELL! PaddyB Depression 215 07-07-2005 09:40 PM
    Paxil and Zoloft withdrawls!(HELP ME) misfitchick Mental Health 2 06-21-2004 05:38 AM
    Zoloft Withdrawals-Need support snoopybe81 Drug Interactions / Side Effects 21 05-15-2004 07:16 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:16 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!